# SDR SWAA2022030463561

- Difficulty date: March 1, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 59,856 hours, 28,424 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGONAL SUPPORT BRACKET ABOVE FUSELAGE PANEL 192JR BROKEN. / REMOVED AND REPLACED DIAGONAL SUPPORT BRACKET ABOVE FUSELAGE PANEL 192JR PER SRM 51-40-02.
